# SDR FDEA202308151439

- Difficulty date: August 15, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 87,574 hours, 16,830 cycles
- Engine: Pwa PW4462
- Engine time: 63,089 hours, 13,988 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E, A

## Discrepancy

ENG 3 RPM LOW ALERT FILLED BY FADEC MAINT ALERT.  ATTEMPTED AIR START WITH NO SUCCESS.  SECURED  ENGINE. EMERGENCY DECLARED   R&R FCU/PUMP/EEC. FOUND INTERNALLY DAMAGED VSV ACTUATOR, WHICH WAS CAUSING ENGINE TO DRAG,   PREVENTING ENGINE FROM OBTAINING IDLE SPEED. R&R'D VSV ACTUATOR ON WRI 75-00/8663 AND OPS CHECKS GOOD.  ORIGINAL SUBMISSION DATE:  09/28/2023
